# SDR ASAA2014122010009

- Difficulty date: December 20, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 28,136 hours, 8,438 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 093C0934
- Condition: Failed
- Location: Aft Zone
- Part time: 57,030 hours, 33,134 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT ZONE TEMP LIGHT ILLUMINATES ON RECALL.  ACFT GROUNDED.  NR 2 TEMP CONTROLLER SHOWS A "CONTROLLER STBY PACK" FAULT ON BIT, PREV FLT, & VERIFY BITE TESTS. WOULD NOT RESET.  REPLACED NR 2 TEMP CONTROLLER OPS CHECK SAME GOOD.  BITE TEST SAME GOOD.  GROUND VERIFICATION GOOD.
